# SDR HNAA2017092900334

- Difficulty date: September 28, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 45,030 hours, 38,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 12A, AFT WINDOW DOES NOT ILLUMINATE.   REMOVED THE EMERGENCY LIGHT. CLEANED THE CONTACTORS, AND INSTALLED THE LIGHT.  OK FOR SERVICE. OPS CHECKED SATISFACTORY IAW AMM 33-50-14-000/400-801A.
